| Catalog Number |
318118 |
| Medical Device Problem Code |
Deflation Problem (1149)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
03/06/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported "the retention balloon failed to deflate when removal was attempted.The catheter shaft was cut and the catheterwas able to be removed after the sterilewater drained via the cut catheter shaft".No patient injury or consequence reported.The patient's current condition is reported as "fine".
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
It was reported "the retention balloon failed to deflate when removal was attempted.The catheter shaft was cut and the catheter was able to be removed after the sterile water drained via the cut catheter shaft".No patient injury or consequence reported.The patient's current condition is reported as "fine".
Additional Manufacturer Narrative
Qn# (b)(4).The sample was not returned to the manufacturer.The manufacturer reported: "visual.Functional, and dimensional inspection could not be conducted as no physical complaint sample was returned for investigation.A device history record review was performed, and no relevant findings were identified.Further investigation could not be conducted without the returned sample.Thus, this complaint could not be confirmed." teleflex will continue to monitor and trend for reports of this nature.